We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
My bleeding had seemed to be ending. It was super light and orangey. Then, it suddenly turned bright red and looks like a period. It's not heavy like my periods usually are and I only have slight cramping. I took the depo provera shot before leaving the hospital so I don't know if that would effect it. My already low milk supply is much less than usual. Is this my period?
It can be and with the effect on your milk supply its possible. Anything that is still within 6 weeks is usually still considered pp bleeding. However I know Lisa has her period back and she just passed the 6 weeks. It's likely to that the depo may have contributed to your low milk supply as well. I've never heard them starting birth control before leaving after delivery, that's interesting. It might be especially with the start of bc that makes it more likely.
If the shot is what caused my low milk supply, could it go up after the 3 months? Or is it just going to be low forever? My doctor recommended the shot so I figured it was fine. He knew I was breastfeeding
On a side note, be really careful with Depo. I was on it for years until one of my doctors asked me if I was aware of how it affects calcium depletion. No one ever told me, and I guess it was my bad for not researching it beforehand. It is recommended to not be on it for more than two years, which sucks, because I LOVED it!